# SDR DXTA2011100604741

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 4,911 hours, 3,069 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Computer
- Part number: 920050
- Part serial: D0155421
- Condition: Smoke
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHEN ACFT WAS POWERED UP,  SMOKE CAME OUT OF THE COMPUTER BOX.  REMOVED COMPUTER AND INSTALLED A REPAIRED COMPUTER WITH ORIGINAL SOFTWARE CD.  ALL OPS CHECKED GOOD.  NO SMOKE OR BURNING ODOR PRESENT.
